Revista de la
Unión Matemática Argentina
Regularity of maximal functions associated to a critical radius function
Bruno Bongioanni, Adrián Cabral, and Eleonor Harboure
Volume 60, no. 2 (2019), pp. 539–566

Download PDF


In this work we obtain boundedness on BMO and Lipschitz type spaces in the context of a critical radius function. We deal with a local maximal operator and a maximal operator of a one parameter family of operators with certain conditions on its kernels that can be applied to the maximal of the semigroup in the context of a Schrödinger operator.